Top answers from doctors based on your search:
Disclaimer

does crestor cause oily stools

A 47-year-old member asked:
Dr. Ravinder Rustagi
A Verified Doctor answered
A US doctor answered Learn more
In some cases: Crestor (rosuvastatin) can cause skin rash , pruritus , urticaria and angioedema.
9
9 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 40-year-old member asked:
Dr. Sidney Vinson
27 years experience Gastroenterology
No: There are no drugs which can cause diverticulitis. Diverticulitis occurs when a diverticulum or pouch in the colon gets a small hole in it causing sm ... Read More
1
1 thank
Dr. Sean O Donovan
34 years experience Colon and Rectal Surgery
No: Plavix is a blood thinner, and Crestor (rosuvastatin) is a cholesterol lowering agent. Although Crestor (rosuvastatin) may cause some constipation- (u ... Read More
A 47-year-old member asked:
Dr. Luis Villaplana
35 years experience Internal Medicine
NEVER SEEN IT: So far.
3
3 thanks
A 47-year-old member asked:
Dr. John Szawaluk
31 years experience Cardiology
Possibly: Speak with your doctor about reducing the dose or stopping temporarily to see if symptoms improve.
7
7 thanks
A 39-year-old male asked:
Dr. Robert Kneece
Specializes in Internal Medicine and Pediatrics
Rare: Everyone is different but that is very rare to happen with either drug so I would look for other reasons than these medications.Less than 1/2 of 1% ha ... Read More
A 60-year-old member asked:
Dr. Kenneth Cheng
31 years experience Family Medicine
Yes: Crestor, (rosuvastatin) a cholesterol medicine in the "statin" family, can cause muscle aches. Minor aches are not uncommon and usually temporary. Mus ... Read More
1
1 thank
A 53-year-old male asked:
Dr. Silviu Pasniciuc
27 years experience Internal Medicine
Dysgeuzia: While possible, it would be uncommon for statins to cause your dysgeuzia or taste alteration. That can be easily tested with your prescriber’s permiss ... Read More
A 35-year-old female asked:
Dr. Howard Shapiro
Specializes in Internal Medicine
Stop the statin: Statin drugs for high cholesterol frequently cause abnormal liver function tests. You should stop Crestor (rosuvastatin) and check whether or not the ... Read More
1
1 thank
A 63-year-old female asked:
Dr. Aaron Love
19 years experience Emergency Medicine
6MO STATIN OF PAIN: If we assume this due to the statin as the scenario certainly sounds a likely cause, and you stopped it, I agree with the questions imposition that 2 ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

People also searched for:

Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
24/7 visits
$15 per month